skip to main content
Resultados 1 2 3 4 next page
Refinado por: idioma: Japonês remover Nome da Publicação: Tsukuba journal of mathematics remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

RAPID DECAY OF THE TOTAL ENERGY FOR DISSIPATIVE WAVE EQUATIONS

Hirosawa, Fumihiko ; Nakazawa, Hideo

Tsukuba Journal of Mathematics, 1 December 2003, Vol.27(2), pp.217-232

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

THE LIMITING AMPLITUDE PRINCIPLE FOR THE ACOUSTIC WAVE OPERATORS IN TWO UNBOUNDED MEDIA

Kadowaki, Mitsuteru

Tsukuba Journal of Mathematics, 1 June 1994, Vol.18(1), pp.175-191

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

NOTE ON WEIGHTED STRICHARTZ ESTIMATES FOR KLEIN-GORDON EQUATIONS WITH POTENTIAL

Kubo, Hideo ; Lucente, Sandra

Tsukuba Journal of Mathematics, 1 June 2007, Vol.31(1), pp.143-173

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

PARALLEL CURVED SURFACES

Ando, Naoya

Tsukuba Journal of Mathematics, 1 June 2004, Vol.28(1), pp.223-243

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

A CLASS OF REAL-ANALYTIC SURFACES IN THE 3-EUCLIDEAN SPACE

Ando, Naoya

Tsukuba Journal of Mathematics, 1 December 2002, Vol.26(2), pp.251-267

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

A WEIGHTED POINTWISE ESTIMATE FOR TWO DIMENSIONAL WAVE EQUATIONS AND ITS APPLICATION TO NONLINEAR SYSTEMS

Kurokawa, Yuki ; Takamura, Hiroyuki

Tsukuba Journal of Mathematics, 1 December 2003, Vol.27(2), pp.417-448

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

CONSTANT MEAN CURVATURE SURFACES WITH BOUNDARY IN EUCLIDEAN THREE-SPACE

López, Rafael

Tsukuba Journal of Mathematics, 1 June 1999, Vol.23(1), pp.27-36

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

THE BEST CONSTANT OF SOBOLEV INEQUALITY CORRESPONDING TO A BENDING PROBLEM OF A BEAM ON AN INTERVAL

Takemura, Kazuo ; Yamagishi, Hiroyuki ; Kametaka, Yoshinori ; Watanabe, Kohtaro ; Nagai, Atsushi

Tsukuba Journal of Mathematics, 1 December 2009, Vol.33(2), pp.253-280

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

ON GLOBAL SMALL SOLUTIONS OF NONLINEAR TIMOSHENKO'S TYPE EQUATIONS

Manfrin, Renato

Tsukuba Journal of Mathematics, 1 December 1998, Vol.22(3), pp.747-768

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

ASYMPTOTIC BEHAVIOUR OF DENSITIES OF MULTI-DIMENSIONAL STABLE DISTRIBUTIONS

Hiraba, Seiji

Tsukuba Journal of Mathematics, 1 June 1994, Vol.18(1), pp.223-246

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de1987  (5)
  2. 1987Até1991  (5)
  3. 1992Até1998  (8)
  4. 1999Até2002  (11)
  5. Após 2002  (11)
  6. Mais opções open sub menu

Base de Dados/Biblioteca 

  1. Project Euclid  (40)
  2. JSTOR Archival Journals  (40)
  3. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.